# SDR SWAA2019122639939

- Difficulty date: December 25, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 70,485 hours, 41,250 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 417A2204101
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SCREW, HOLDING ESCAPE SLIDE ON AFT ENTRY DOOR, STRIPPED.      SECURED COVER IAW AMM.
